Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 5, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 20, 2018, 3:14 PM EDT for Hillsborough County, Manatee County, Pinellas County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2018, 3:14 PM EDT (19:14 UTC)
- Expired
- Mar 20, 2018, 4:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Hillsborough County, FL, Manatee County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 16 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 3:18 PM EDT | MARINE TSTM WIND 46 | Macdill Air Force Base, FL | AWOS AT MACDILL AFB MEASURED A WIND GUST TO 40 KNOTS...46 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 10:24 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.3
The text
As transmitted.
713
WUUS52 KTBW 201914
SVRTBW
FLC057-081-103-202000-
/O.NEW.KTBW.SV.W.0005.180320T1914Z-180320T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tampa Bay Area Ruskin FL
314 PM EDT TUE MAR 20 2018
The National Weather Service in Ruskin has issued a
* Severe Thunderstorm Warning for...
Northern Manatee County in west central Florida...
Southeastern Pinellas County in west central Florida...
Central Hillsborough County in west central Florida...
* Until 400 PM EDT
* At 314 PM EDT, severe thunderstorms were located along a line
extending from near Gandy to near Memphis, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Tampa, Bradenton, Pinellas Park, Palmetto, Fish Hawk, Downtown
Saint Petersburg, Saint Petersburg, Fort Desoto Park, Brandon, St.
Petersburg, St. Pete Beach, Anna Maria, Tierra Verde, Greater Sun
Center, Palm River-Clair Mel, Memphis, West Samoset, Riverview,
West And East Lealman and Parrish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A tornado watch remains in effect until 700 PM EDT for west central
Florida.
LAT...LON 2787 8274 2803 8221 2749 8217 2743 8274
2745 8276
TIME...MOT...LOC 1914Z 261DEG 39KT 2791 8260 2758 8257
HAIL...0.88IN
WIND...60MPH
$$
TBW1 follow-up statement
793
WWUS52 KTBW 201935
SVSTBW
Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
335 PM EDT TUE MAR 20 2018
FLC057-081-103-202000-
/O.CON.KTBW.SV.W.0005.000000T0000Z-180320T2000Z/
Manatee FL-Pinellas FL-Hillsborough FL-
335 PM EDT TUE MAR 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN MANATEE...SOUTH CENTRAL PINELLAS AND SOUTHEASTERN
HILLSBOROUGH COUNTIES...
At 334 PM EDT, severe thunderstorms were located along a line
extending from near Riverview to near South Bradenton, moving east at
25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bradenton, Palmetto, Fish Hawk, Fort Desoto Park, Brandon, Anna
Maria, Ellenton, Greater Sun Center, Memphis, West Samoset,
Riverview, South Bradenton, Ruskin, Parrish, West Bradenton, Holmes
Beach, Bradenton Beach, Lake Manatee State Park, Samoset and Boyette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 700 PM EDT for west central
Florida.
LAT...LON 2762 8274 2797 8221 2749 8217 2743 8274
2745 8276
TIME...MOT...LOC 1934Z 273DEG 21KT 2786 8236 2746 8263
HAIL...0.88IN
WIND...60MPH
$$
TBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 2:50 PM EDT, 24 minutes earlier.
Area forecast discussion, Mar 20, 2:50 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
250 PM EDT Tue Mar 20 2018
.SHORT TERM (Tonight-Wednesday)...
The convection ahead of the cold front will continue to
move through the area this afternoon and evening, with the
cold front itself pushing south of the area later tonight.
Cooler and drier high pressure builds into the area behind
the front overnight and Wednesday. Breezy conditions will
subside a bit overnight and turn to the NW, and then return
later Wednesday morning. Another Lake Wind Advisory may be
necessary for Wednesday afternoon. The Rip Current Risk will
remain in place through the period, with the Small Craft
Advisory also extended through the period. Lows tonight will
be in the upper 40s north to the mid 60s south. Highs
Wednesday will be in the upper 60s to lower 70s.
.LONG TERM (Wednesday Night through next Tuesday)...
Strong high pressure will continue to build southward over
the middle of the week with breezy conditions persisting
into Wednesday night. As high pressure settles in Thursday
into Friday, winds will gradually weaken. A fairly
substantial radiational cooling event will unfold for the
latter half of the week, with lows in the 40s most areas,
and perhaps middle and upper 30s north of I-4. Due to the
very dry air in place, fire weather may become a concern for
the latter half of the week with low afternoon humidities
each day. Otherwise, rather benign weather is expected.
Conditions will moderate a bit through the weekend as high
pressure shifts east and southerly flow resumes. This will
allow for more seasonal temperatures from Sunday into early
next week, with highs in the middle and upper 70s and lows
in the 50s. Long range models show another cold front
approaching the region from the north as we enter next week.
But rain chances at this time remain quite low.
&&
.AVIATION...
MVFR to IFR ceilings continue across the area with some
convection moving near the northern terminals. Thunderstorm
coverage will increase through the later afternoon and
evening with the frontal system, and winds will continue to
increase through the afternoon. Winds diminish a bit
overnight as the front pushes south of the area and skies
clear out.
&&
.MARINE...
Winds and seas will continue to increase this evening as the
cold front pushes through the waters and high pressure
starts to build into the area. The high pressure center will
gradually build south into the region through Friday, and
then shift east to over the Atlantic for the weekend. Winds
and seas will diminish below advisory levels Wednesday
night/Thursday early morning and have extended the Advisory
through then.
&&
.FIRE WEATHER...
The cold front with the system today will push south of the
area this evening, with cooler and drier high pressure
building into the area behind it. This will allow for
afternoon humidities to fall to critical levels for a few
hours Wednesday, and even lower humidities expected Thursday
and Friday afternoons as the high pressure center builds
south over the region. Conditions will finally begin to
moderate for Saturday afternoon, though a couple of hours of
critical humidities will still be possible. Any
watches/warning will be dependent upon ERC values.
&&
.Preliminary Point Temps/PoPs...
TPA 57 68 48 66 / 10 0 0 0
FMY 64 73 50 71 / 40 10 0 0
GIF 56 72 45 69 / 10 0 0 0
SRQ 60 69 52 65 / 10 0 0 0
BKV 52 67 40 66 / 0 0 0 0
SPG 60 68 53 65 / 10 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Wednesday evening for
Coastal Charlotte-Coastal Hillsborough-Coastal Lee-
Coastal Manatee-Coastal Sarasota-Pinellas.
Lake Wind Advisory until 8 PM EDT this evening for Coastal
Charlotte-Coastal Citrus-Coastal Hernando-Coastal
Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
Highlands-Inland Charlotte-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Polk-Sumter.
Gulf waters...Small Craft Advisory until 11 PM EDT Wednesday for Coastal
waters from Tarpon Springs to Suwannee River FL out
20 NM-Waters from Englewood to Tarpon Springs FL out
20 to 60 NM-Waters from Tarpon Springs to Suwannee
River FL out 20 to 60 NM.
Small Craft Advisory from 9 PM this evening to 11 PM EDT
Wednesday for Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out
20 NM-Coastal waters from Englewood to Tarpon Springs
FL out 20 NM-Tampa Bay waters-Waters from Bonita
Beach to Englewood FL out 20 to 60 NM.
&&
SHORT TERM/AVIATION/MARINE/FIRE WEATHER...24/Hubbard
MID TERM/LONG TERM/DECISION SUPPORT...84/AustinHazardous weather outlook, Mar 20, 5:21 AM EDT, 9 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 521 AM EDT Tue Mar 20 2018 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-202130- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 521 AM EDT Tue Mar 20 2018 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Thunderstorms are expected starting later this morning over the Nature Coast, then spreading southward through the afternoon and evening. Some of these storms may be strong to severe, with damaging wind gusts, hail, and isolated tornadoes all possible. ...RIP CURRENT IMPACT... Strong onshore winds and building surf will lead to strong and frequent rip currents along area beaches. ...MARINE IMPACTS... Winds and seas will increase over the coastal waters along and behind a cold front that will move through the area today and tonight. Winds will increase to 20-25 knots, with higher gusts, and seas will build up to 10 feet offshore. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. ...RIP CURRENT IMPACT... Strong onshore winds and increased surf will lead to strong and frequent rip currents along area beaches. ...MARINE IMPACTS... Elevated winds and seas will continue through the first part of Wednesday, but begin to subside later in the day and into Wednesday night. ...FIRE WEATHER IMPACT... A much drier air mass will spill into the region behind a cold front, with long durations of critical relative humidity values expected each afternoon through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Carlisle
In the hours before
Special weather statement, Mar 20, 1:09 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
109 PM EDT TUE MAR 20 2018
FLZ043-142-148-149-242-248-249-201815-
Coastal Citrus FL-Inland Hernando FL-Inland Pasco FL-
Coastal Hernando FL-Inland Citrus FL-Sumter FL-Coastal Pasco FL-
109 PM EDT TUE MAR 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR CITRUS...SUMTER...PASCO AND
HERNANDO COUNTIES UNTIL 215 PM EDT...
At 109 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crystal River Airport to 10 miles west of
Beacon Square. Movement was east at 45 mph.
Small hail and wind gusts in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Spring Hill, New Port Richey, Zephyrhills, Brooksville, Inverness,
Wildwood, Dade City, Bushnell, Hudson, Beverly Hills, Holiday,
Homosassa Springs, Lutz, St. Leo, Weeki Wachee, New Port Richey East,
South Brooksville, Zephyrhills South, North Brooksville and Hernando
County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 700 PM EDT for central and
west central Florida.
LAT...LON 2827 8286 2827 8281 2858 8272 2872 8278
2895 8268 2902 8240 2896 8231 2896 8196
2846 8196 2832 8202 2831 8206 2826 8206
2826 8211 2820 8211 2817 8238 2817 8279
2813 8278 2812 8286 2820 8292
TIME...MOT...LOC 1709Z 251DEG 38KT 2890 8265 2818 8297
TBWLocal storm report, Mar 20, 1:33 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
133 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL CHIEFLAND 29.48N 82.86W
03/20/2018 E1.25 INCH LEVY FL TRAINED SPOTTER
LEVY COUNTY PUBLIC WORKS REPORTED HALF DOLLAR SIZE HAIL
IN CHIEFLAND. ALSO RECEIVED A REPORT OF QUARTER SIZE HAIL
FROM A TRAINED SPOTTER IN CHIEFLAND.
&&
MCKAUGHANLocal storm report, Mar 20, 1:59 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
159 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL CITRUS SPRINGS 29.00N 82.47W
03/20/2018 E0.50 INCH CITRUS FL LAW ENFORCEMENT
CITRUS COUNTY SHERIFF REPORTED HALF INCH HAIL IN THE
CITRUS SPRINGS AREA.
&&
MCKAUGHANSpecial weather statement, Mar 20, 2:38 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
238 PM EDT TUE MAR 20 2018
FLZ050-201930-
Pinellas FL-
238 PM EDT TUE MAR 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PINELLAS COUNTY UNTIL
330 PM EDT...
At 235 PM EDT, Doppler radar was tracking a large area of
strong thunderstorms offshore of southern Pinellas County,
moving east at 30 mph.
Small hail...frequent lightning...and wind gusts in excess of
40 mph will be possible with these storms as they move ashore.
A long duration of heavy rainfall is also expected with these
storms...which will likely lead to areas of street flooding.
Locations impacted include...
Pinellas Park, Seminole, Downtown Saint Petersburg, Fort Desoto Park,
Saint Petersburg, St. Petersburg, St. Pete Beach, Bay Pines, Tierra
Verde, Gandy, West And East Lealman, Gulfport, Treasure Island,
Kenneth City, South Pasadena, Madeira Beach, Redington Shores,
Redington Beach, Indian Shores and North Redington Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 700 PM EDT for west central
Florida.
LAT...LON 2790 8260 2773 8257 2764 8261 2759 8269
2758 8276 2760 8276 2759 8277 2757 8278
2785 8291
TIME...MOT...LOC 1835Z 256DEG 25KT 2762 8282
TBWLocal storm report, Mar 20, 2:40 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
240 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL WAHOO 28.69N 82.20W
03/20/2018 E0.88 INCH SUMTER FL LAW ENFORCEMENT
SUMTER COUNTY SHERIFFS OFFICE REPORTED NICKEL SIZE HAIL
IN WAHOO.
&&
MCKAUGHANLocal storm report, Mar 20, 3:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
311 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL SAINT PETERSBURG 27.76N 82.67W
03/20/2018 E0.75 INCH PINELLAS FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PENNY SIZE HAIL FALLING IN ST.
PETE.
&&
MCKAUGHANThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:49 PM EDT | Small Craft Advisory | TBW | 61 hr | |
| Mar 20, 3:23 AM EDT | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 17 hr |
| Mar 20, 3:28 AM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 44 hr |
| Mar 20, 4:03 AM EDT | Small Craft Advisory | TBW | 54 hr | |
| Mar 20, 10:21 AM EDT | Special Marine Warning | TBW | 54 min | |
| Mar 20, 11:13 AM EDT | Special Marine Warning | TBW | 62 min | |
| Mar 20, 11:46 AM EDT | Special Weather Statement | TBW | Pasco | 44 min |
| Mar 20, 11:47 AM EDT | Special Marine Warning | TBW | 88 min | |
| Mar 20, 12:53 PM EDT | Severe Thunderstorm Warning | TBW | Levy | 52 min |
| Mar 20, 12:54 PM EDT | Special Marine Warning | TBW | 96 min | |
| Mar 20, 12:59 PM EDT | Special Weather Statement | TBW | Pasco | 46 min |
| Mar 20, 1:09 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco, Sumter | 66 min |
| Mar 20, 1:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| Mar 20, 1:35 PM EDT | Severe Thunderstorm Warning | TBW | Pasco, Sumter | 13 min |
| Mar 20, 1:51 PM EDT | Tornado Warning | TBW | Pasco | 24 min |
| Mar 20, 2:04 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 26 min |
| Mar 20, 2:05 PM EDT | Tornado Warning | TBW | Hernando, Pasco, Sumter | 25 min |
| Mar 20, 2:23 PM EDT | Special Marine Warning | TBW | 82 min | |
| Mar 20, 2:38 PM EDT | Special Weather Statement | TBW | Pinellas | 52 min |
| Mar 20, 2:41 PM EDT | Special Marine Warning | TBW | 34 min | |
| Mar 20, 3:09 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 51 min |
| Mar 20, 3:30 PM EDT | Special Weather Statement | TBW | Citrus | 30 min |
| Mar 20, 3:38 PM EDT | Special Marine Warning | TBW | 67 min | |
| Mar 20, 3:53 PM EDT | Special Weather Statement | TBW | Polk | 37 min |
| Mar 20, 3:54 PM EDT | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 27 min |
| Mar 20, 4:07 PM EDT | Special Weather Statement | TBW | Hardee | 23 min |
| Mar 20, 4:33 PM EDT | Special Marine Warning | TBW | 42 min | |
| Mar 20, 4:36 PM EDT | Special Weather Statement | TBW | Hardee | 39 min |
| Mar 20, 4:37 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 23 min |
| Mar 20, 4:51 PM EDT | Special Weather Statement | TBW | Sarasota | 39 min |
| Mar 20, 4:56 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 34 min |
| Mar 20, 5:13 PM EDT | Tornado Warning | TBW | Highlands | 32 min |
| Mar 20, 5:31 PM EDT | Special Weather Statement | TBW | Charlotte | 44 min |
| Mar 20, 5:35 PM EDT | Special Marine Warning | TBW | 85 min | |
| Mar 20, 6:07 PM EDT | Special Weather Statement | TBW | DeSoto | 38 min |
| Mar 20, 6:21 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto, Highlands | 22 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.